Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 225, NWS Atlanta, GA

May 27, 20254 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 27, 2025, 3:47 PM EDT for 4 counties in Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2025, 3:47 PM EDT (19:47 UTC)
Expired
May 27, 2025, 4:15 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Clayton County, GA, Fayette County, GA, Henry County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 29 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:00 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

179 
WUUS52 KFFC 271947
SVRFFC
GAC063-113-151-255-272015-
/O.NEW.KFFC.SV.W.0225.250527T1947Z-250527T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
347 PM EDT Tue May 27 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Spalding County in west central Georgia... Eastern 
  Fayette County in north central Georgia... Henry County in 
  north central Georgia... Clayton County in north central 
  Georgia...

* Until 415 PM EDT.

* At 347 PM EDT, severe thunderstorms were located along a line 
  extending from near Riverdale to Jw Smith Reservoir to near 
  Brooks, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Griffin, McDonough, Fayetteville, Jonesboro, Stockbridge,
  Riverdale, Hampton, Morrow, Lovejoy, Locust Grove, Brooks, Woolsey,
  Sunny Side, East Griffin, Lake Spivey, Blacksville, Rex, Walker
  Mill, Hidden Valley Park, and Luella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3355 8446 3363 8418 3351 8410 3342 8406
      3333 8410 3322 8417 3327 8445 3339 8441
TIME...MOT...LOC 1947Z 266DEG 28KT 3354 8443 3339 8438 3327 8443 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Culver
3 follow-up statements
899 
WWUS52 KFFC 271956
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
356 PM EDT Tue May 27 2025

GAC113-272006-
/O.CAN.KFFC.SV.W.0225.000000T0000Z-250527T2015Z/
Fayette GA-
356 PM EDT Tue May 27 2025

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FAYETTE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the 
warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT 
for north central and west central Georgia.

&&

LAT...LON 3357 8439 3363 8418 3351 8410 3342 8406
      3333 8410 3322 8417 3327 8438 3340 8433
TIME...MOT...LOC 1956Z 267DEG 33KT 3355 8434 3340 8429 3328 8434 

$$

GAC063-151-255-272015-
/O.CON.KFFC.SV.W.0225.000000T0000Z-250527T2015Z/
Spalding GA-Henry GA-Clayton GA-
356 PM EDT Tue May 27 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHEASTERN SPALDING...HENRY AND NORTHEASTERN CLAYTON
COUNTIES...

At 356 PM EDT, severe thunderstorms were located along a line
extending from near Morrow to Hampton to near Vaughn, moving east at
40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Griffin, McDonough, Jonesboro, Stockbridge, Hampton, Morrow, Lovejoy,
Locust Grove, Sunny Side, East Griffin, Lake Spivey, Blacksville,
Rex, Walker Mill, Hidden Valley Park, Luella, Flippen, Highland
Mills, Towalaga, and Experiment.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3357 8439 3363 8418 3351 8410 3342 8406
      3333 8410 3322 8417 3327 8438 3340 8433
TIME...MOT...LOC 1956Z 267DEG 33KT 3355 8434 3340 8429 3328 8434 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Culver
354 
WWUS52 KFFC 272006
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
406 PM EDT Tue May 27 2025

GAC063-272016-
/O.CAN.KFFC.SV.W.0225.000000T0000Z-250527T2015Z/
Clayton GA-
406 PM EDT Tue May 27 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN 
CLAYTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the 
warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and west central Georgia.

&&

LAT...LON 3358 8426 3359 8424 3360 8425 3361 8425
      3363 8418 3353 8411 3342 8406 3333 8410
      3331 8418 3332 8426 3341 8423 3353 8427
TIME...MOT...LOC 2006Z 260DEG 34KT 3357 8425 3342 8420 3330 8425 

$$

GAC151-255-272015-
/O.CON.KFFC.SV.W.0225.000000T0000Z-250527T2015Z/
Spalding GA-Henry GA-
406 PM EDT Tue May 27 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHEASTERN SPALDING AND CENTRAL HENRY COUNTIES...

At 406 PM EDT, severe thunderstorms were located along a line
extending from Rex to near Blacksville to near Experiment, moving
east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
McDonough, Stockbridge, Locust Grove, Hidden Valley Park,
Blacksville, Towalaga, Luella, Flippen, and Eagles Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3358 8426 3359 8424 3360 8425 3361 8425
      3363 8418 3353 8411 3342 8406 3333 8410
      3331 8418 3332 8426 3341 8423 3353 8427
TIME...MOT...LOC 2006Z 260DEG 34KT 3357 8425 3342 8420 3330 8425 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Culver
850 
WWUS52 KFFC 272014
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
414 PM EDT Tue May 27 2025

GAC151-255-272024-
/O.EXP.KFFC.SV.W.0225.000000T0000Z-250527T2015Z/
Spalding GA-Henry GA-
414 PM EDT Tue May 27 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SPALDING AND 
CENTRAL HENRY COUNTIES WILL EXPIRE AT 415 PM EDT...

The storms which prompted the warning have weakened below severe 
limits, and have exited the warned area. Therefore, the warning 
will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and west central Georgia.

&&

LAT...LON 3358 8426 3359 8424 3360 8425 3361 8425
      3363 8418 3353 8411 3342 8406 3333 8410
      3331 8418 3332 8426 3341 8423 3353 8427
TIME...MOT...LOC 2014Z 266DEG 28KT 3357 8419 3342 8414 3330 8419 

$$

Culver

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:06 PM EDT, 41 minutes earlier.

Area forecast discussion, May 27, 3:06 PM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
306 PM EDT Tue May 27 2025

...Morning Area Forecast Discussion...

.SHORT TERM...
(This evening through Wednesday)
Issued at 303 PM EDT Tue May 27 2025

At a glance:

- Strong to Severe storms are possible this afternoon and into
tonight.

- Thunderstorm chances will continue tomorrow.

An unseasonable wedge has set itself up over NE Georgia which ix
mixing with a stationary front that's draped across the SE. As a
result, we have a bit of a mess with low clouds and misty conditions
along and north of I-20. The warm sector is pretty clear just
looking at satellite and obs with only a few counties separating 50
and 70 dewpoints. The big question is whether or not the wedge will
erode, and if it does how far the warm sector will expand to the
north.

The warm sector should be able to build some modest instability
especially now that some of the clouds are beginning to lift. Some
thunderstorms have already begun to form across western Alabama and
they're moving into an environment that has already started to see
some cloud breaks with daytime heating. SBCAPE values between 1000-
1500 J/KG are expected south of a line from Columbus to Macon and
that's where we're beginning to develop more confidence in the
potential for strong to severe storms this afternoon. Shear values
aren't terribly impressive north or south of the wedge, with
effective shear values around 30kts.

North of I-20 is nearly a completely different air mass. Low cloud
coverage continues to linger. This morning sounding showed an
impressive inversion with CIN values near 200 J/KG. Obs are showing
that dewpoint values in the wedged area haven't even gotten out of
the 50s yet and it's hard to imagine these values will improve or
that the inversion will break down enough to pop the cap over the
wedged air mass. Any storms that do make it into this area, are
likely to encounter a hostile environment. So while a couple of
rumbles of thunder are possible our primary concern remains across
the central and southern parts of our CWA.

For tomorrow, the stationary front will continue to slowly sink
southward setting up along and west of I-16 and be our source of
lift again for what looks like a daytime heating thunderstorm event.
While the likelihood of organized severe weather tomorrow appears
low, any storms that form along the stationary front could have
strong to severe winds.

Vaughn

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 303 PM EDT Tue May 27 2025

Wet conditions are expected to remain across north and central
Georgia on Thursday and Friday. Model guidance continues to come
into better agreement with respect to the upper level flow pattern,
with the closed upper low over the Upper Midwest anticipated to open
as it moves eastward over the Great Lakes on Thursday morning. The
open longwave trough will then decouple during the daytime on
Thursday, with the northern portion of the trough moving away to the
northeast and the southern portion of the trough digging
southeastward towards the Midwest. This will force a shortwave
trough the Southeast, with another round of showers and
thunderstorms organized ahead of the feature. The severe
thunderstorm risk will depend on what happens the previous night and
how much diurnal heating occurs. With dewpoints in the upper 60s to
low 70s across the area, ample instability will be present in
central Georgia where temperatures will rise into the mid to upper
80s. Ample moisture and strong destabilization combined with deep-
layer bulk shear between 30-35 kt will combine for robust
convection, with a few storms capable of becoming strong to severe.
Damaging wind gusts appear to be the primary risk with any severe
storms that occur. If the sun is able to break out further to the
north, strong instability and severe weather will become possible
there, as well.

Thursday night into Friday, the aforementioned trough over the
Midwest will continue to deepen as it moves southeastward towards
the Mid-Atlantic coast. A surface low is expected to develop over
Tennessee, which will drive a cold front into north and central
Georgia on Friday. At this time, it appears that a line of showers
and thunderstorms will enter northwest Georgia on Friday morning and
advance southward through the daytime, allowing for more diurnal
instability to develop in portions of central and east Georgia
before the line of storms arrives. At this time, there is a 15% risk
for severe outlined by SPC in portions of central and east Georgia.
Surface high will build into the forecast area behind the front on
Saturday, leading to dry weather and benign weather conditions.
Temperatures should be pleasant for late May/early June, with highs
in the upper 70s to mid 80s (and possibly some 60s in the mountains
in more elevated locations). Another shortwave rotating through the
base of the trough late Saturday night into Sunday morning could
produce showers out over northern GA. Moisture will be lacking with
the system, so showers should remain isolated in coverage. Another
surface high is expected to settle in over the Ohio River Valley on
Monday into Tuesday, which will bring easterly flow off the
Atlantic, a gradual increase in low-level moisture, and subsequently
diurnally driven convection each afternoon.

King

&&

.AVIATION...
(18Z TAFS)
Issued at 143 PM EDT Tue May 27 2025

Conditions are difficult. LIFR CIGS continue to linger, though
approaching WX should help to push CIGS into IFR or low MVFR. -TSRA
is expected between 19-00Z this afternoon. Unfortunately, ATL is
unlikely to improve past low MVFR through the TAF period. A
stationary front will continue to cause a combination of low CIGS
and VIS. Winds will be out of the east at 5-10kts with a shift to
the SW expected tomorrow after 15Z.

//ATL Confidence...18Z Update...

Medium to High on all elements.

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          58  81  63  80 /  70  40  20  70
Atlanta         63  82  66  80 /  70  40  30  80
Blairsville     56  76  58  74 /  70  40  30  70
Cartersville    61  81  63  80 /  70  40  40  80
Columbus        67  86  68  84 /  50  40  30  80
Gainesville     58  79  64  77 /  70  40  30  70
Macon           66  86  67  83 /  70  30  30  80
Rome            62  82  64  79 /  70  40  40  80
Peachtree City  64  83  65  80 /  70  30  30  80
Vidalia         69  89  70  87 /  60  30  30  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Vaughn
LONG TERM....King
AVIATION...Vaughn
Hazardous weather outlook, May 27, 11:52 AM EDT, 3 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1152 AM EDT Tue May 27 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1152 AM EDT Tue May 27 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are expected to move eastward
through the forecast area this afternoon into tonight. Some of
these storms could become strong to severe and produce damaging
wind gusts and hail. A brief tornado also cannot be ruled out.

Stronger storms could also produce heavy rainfall, which could
lead to localized flash flooding concerns.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Isolated to scattered thunderstorms are expected Wednesday
through Friday across much of north and central Georgia. Strong to
severe thunderstorms will be capable of producing gusty to
damaging winds, hail, heavy rainfall, and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, May 27, 2:48 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
248 PM EDT Tue May 27 2025

GAZ019-020-030>032-042-271915-
Polk GA-Cobb GA-Bartow GA-Carroll GA-Paulding GA-Floyd GA-
248 PM EDT Tue May 27 2025

...Strong thunderstorms will impact portions of Paulding, north
central Carroll, northwestern Cobb, southeastern Floyd, eastern Polk
and southern Bartow Counties through 315 PM EDT...

At 248 PM EDT, a line of strong thunderstorms was along a line
extending from near Seney to near Van Wert to near Temple, and moving
northeast at 45 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Marietta, Cartersville, Dallas, Kennesaw, Acworth, Powder Springs,
Rockmart, Euharlee, Hiram, Emerson, Aragon, Kingston, Braswell,
Taylorsville, Cassville, Yorkville, Burnt Hickory Ridge, Lost
Mountain Park, Red Top Mountain State Park, and Cross Roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Georgia.

&&

LAT...LON 3432 8485 3411 8466 3408 8466 3408 8464
      3386 8457 3376 8501 3387 8504 3390 8504
      3390 8505 3394 8506 3412 8519
TIME...MOT...LOC 1848Z 236DEG 39KT 3410 8515 3395 8504 3378 8499

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, May 27, 2:57 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
257 PM EDT Tue May 27 2025

GAZ066-078-271930-
Harris GA-Troup GA-
257 PM EDT Tue May 27 2025

...Strong thunderstorms will impact portions of Troup and
northwestern Harris Counties through 330 PM EDT...

At 257 PM EDT, a line of strong thunderstorms was along a line
extending from near Wares Crossroads to State Line Park to Oak
Bowery, and moving east at 40 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
LaGrange, West Point, Hogansville, Piedmont Heights, Cannonville,
Harrisonville, Hillcrest, Wares Crossroads, Louise, State Line Park,
Abbottsford, and Long Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
west central Georgia.

&&

LAT...LON 3315 8515 3316 8512 3318 8512 3318 8505
      3323 8492 3322 8486 3319 8486 3308 8492
      3280 8515 3281 8517 3285 8515 3286 8519
      3307 8522
TIME...MOT...LOC 1857Z 258DEG 33KT 3315 8511 3302 8521 3277 8542

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, May 27, 3:40 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
340 PM EDT Tue May 27 2025

GAZ067>070-272015-
Lamar GA-Upson GA-Meriwether GA-Pike GA-
340 PM EDT Tue May 27 2025

...Strong thunderstorms will impact portions of central Meriwether,
Pike, northwestern Upson and western Lamar Counties through 415 PM
EDT...

At 340 PM EDT, a line of strong thunderstorms was along a line
extending from Wooster to Harris City, and moving east at 50 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Thomaston, Barnesville, Zebulon, Greenville, Woodbury, Milner,
Molena, Williamson, Meansville, Aldora, Gay, Sunset Village, Lincoln
Park, The Rock, Concord, Atwater, Hilltop, Hollonville, Sprewell
Bluff State Park, and Sunnyside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
west central Georgia.

&&

LAT...LON 3298 8481 3318 8464 3317 8413 3297 8420
      3281 8436 3286 8449 3288 8448 3288 8450
      3287 8452
TIME...MOT...LOC 1940Z 282DEG 44KT 3315 8460 3298 8474

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:04 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee26 min
May 26, 8:30 PM EDTSpecial Weather StatementFFCHarris30 min
May 27, 2:06 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Haralson, Heard, Troup39 min
May 27, 2:22 PM EDTTornado WarningFFCCarroll19 min
May 27, 2:29 PM EDTSevere Thunderstorm WarningFFCCarroll, Floyd, Haralson, Paulding, Polk27 min
May 27, 2:32 PM EDTTornado WarningFFCCarroll14 min
May 27, 2:44 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Haralson, Heard and 1 more46 min
May 27, 2:48 PM EDTSpecial Weather StatementFFCBartow, Paulding27 min
May 27, 2:57 PM EDTSpecial Weather StatementFFCTroup33 min
May 27, 3:10 PM EDTTornado WarningFFCCoweta, Fayette20 min
May 27, 3:11 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Meriwether34 min
May 27, 3:40 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Upson35 min
May 27, 3:57 PM EDTSevere Thunderstorm WarningFFCLamar, Pike, Spalding, Upson33 min
May 27, 4:03 PM EDTSpecial Weather StatementFFCHarris, Muscogee27 min
May 27, 4:17 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot43 min
May 27, 4:25 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Talbot35 min
May 27, 4:28 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart32 min
May 27, 4:33 PM EDTSpecial Weather StatementFFCButts, Lamar, Monroe, Upson27 min
May 27, 4:57 PM EDTSpecial Weather StatementFFCMarion, Schley, Talbot, Taylor, Webster33 min
May 27, 5:29 PM EDTSpecial Weather StatementFFCCrawford, Macon, Peach, Sumter, Taylor31 min
May 27, 5:45 PM EDTSpecial Weather StatementFFCLaurens30 min
May 27, 6:01 PM EDTSpecial Weather StatementFFCDooly, Houston29 min
May 27, 6:29 PM EDTSpecial Weather StatementFFCBleckley31 min
May 27, 6:42 PM EDTSpecial Weather StatementFFCToombs33 min
May 27, 6:49 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens26 min
May 27, 7:06 PM EDTSevere Thunderstorm WarningFFCToombs24 min
May 27, 7:09 PM EDTSpecial Weather StatementFFCLaurens36 min
May 27, 7:46 PM EDTSpecial Weather StatementFFCMontgomery, Toombs29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.